# SDR USAABB00120

- Difficulty date: December 19, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALB - FLT 1823 - EN ROUTE PVD-PIT AT FL270, CREW REPORTED A BURNING SMELL AND SMOKE IN THE CABIN.  FLIGHT DIVERTED TO ALB AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT RECIRCULATION FAN CIRCUIT BREAKER POPPED AND THE FAN SEIZED.  THE FAN WAS PLACED ON MEL AND THE FLIGHT CONTINUED TO PIT.  (M)
